# SDR UALA2013052003484

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 49,213 hours, 12,373 cycles
- Engine: Pwa PW4052
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE EEC C1 MESSAGE APPEARED ON EICAS.  ENGINE OPS NORMAL.  LT PIMU TEST ACCOMPLISHED IAW FIM 73-21-00, FIG 115, NO FAULT CONFIRMED.
